CSpace
homologycyclesanddependentcyclesofhypergraphs
Wang Jianfang1; Xu Xin2
2018
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume034Issue:002Pages:237
AbstractIn this paper, some new concepts for hypergraphs are introduced. Based on the previous results, we do further research on cycle structures of hypergraphs and construct a more strictly complete cycle structure system of hypergraphs.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46628
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.北方工业大学
Recommended Citation
GB/T 7714
Wang Jianfang,Xu Xin. homologycyclesanddependentcyclesofhypergraphs[J]. actamathematicaeapplicataesinica,2018,034(002):237.
APA Wang Jianfang,&Xu Xin.(2018).homologycyclesanddependentcyclesofhypergraphs.actamathematicaeapplicataesinica,034(002),237.
MLA Wang Jianfang,et al."homologycyclesanddependentcyclesofhypergraphs".actamathematicaeapplicataesinica 034.002(2018):237.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang Jianfang]'s Articles
[Xu Xin]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang Jianfang]'s Articles
[Xu Xin]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang Jianfang]'s Articles
[Xu Xin]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.